Why After Taking The Drug Metronidazole Fluid Comes Out Like Oil?

Illustration of Why After Taking The Drug Metronidazole Fluid Comes Out Like Oil?
Illustration: Why After Taking The Drug Metronidazole Fluid Comes Out Like Oil? healthline.com

I want to ask after using flagystatin, why does liquid come out like oil?

1 Answer:

Hello, thanks for the question.


The drug you use contains metronidazole and nystatin which aims to overcome fungal infections (candida) and anaerobic bacteria in the vagina. For bacterial infections usually given metronidazole for at least 7 days and for fungal infections nystatin is usually given at least 14 days. Fluid that comes out of the vagina can be physiological (normal) or pathological (abnormal). Fluid from the vagina normally comes out as vaginal lubricant and is released mainly during menstruation, during ovulation, breastfeeding, sexually stimulated, using hormonal contraception, when stressed, and so on. Leucorrhoea is usually clear, transparent and does not smell. Abnormal vaginal discharge is vaginal discharge that has a pungent odor such as fishy or rotten, thick, foamy, or lumpy like cheese, gray, green or yellowish, thick liquid accompanied by blood, large amount and sticky, and causes vaginal itching, heat and painful especially during sexual intercourse or during urination. Some diseases that cause abnormal vaginal discharge include, candidiasis vaginalis, bacteriosis vaginalis, and trichomoniasis, inflammatory pelvic disease, and others. Fluid that comes out like oil shortly after entering the drug may be part of the drug that is mixed with vaginal mucus, but to make sure it should be consulted to the doctor, the doctor will do a direct examination and additional checks, such as blood tests, urine tests, examination of vaginal fluid analysis, etc. Handling will be adjusted to the conditions and causes.During treatment or during an infection should avoid sexual intercourse (if you are sexually active) and keep the cleanliness of the female organs. The use of these drugs should be used according to the prescribed dosage and in accordance with the doctor's recommendations. Treatment should be stopped if you experience irritation in the female area. Side effects that may arise are allergic reactions, hives, headaches, peripheral nerve disorders. To help reduce complaints you should:

Change the underwear as often as possible to keep the vagina dry and clean
Choose underwear made from cotton, which absorbs sweat
Clean and dry the vagina after every BAB or BAK
Avoid using perfuming soaps, gels, or other antiseptic ingredients in the vagina
Wash the female area with warm water

Thus, hopefully it helps.

: by

Related Question

Pain When Before And During Menstruation?

Pain When Before And During Menstruation?

(11 months ago)

Is it true that a virgin and a woman who is a virgin have different pain during menstruation? A virgin has more menstrual pain than a non-virgin? Before menstruation, I already had...

Growing Hair On The Shaft Of The Penis, Is It Normal?

Growing Hair On The Shaft Of The Penis, Is It Normal?

(1 year ago)

Greetings, I am Aris 19 years old. I want to ask if growing hair in the shaft area is something that is normal? The length of the hair is the same as the one in the pubic area and ...

What Are The Signs Of Menopause?

What Are The Signs Of Menopause?

(1 year ago)

Good evening doctor, I’m 50 years old. With a weight of u0026amp; height 61kg u0026amp; 156cm.1 this last year my menstrual cycle is quite long, 10 days or even more. Usually...

Leave a Reply

Your email address will not be published. Required fields are marked *